# SDR SWAA2015080442494

- Difficulty date: June 19, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N610WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27696
- Aircraft time: 63,392 hours, 50,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CREASE BEAM INNER CHORD CRACKED AT BS 616-1.50, WL 208.  REPAIRED CHORD IAW EA.
